A 26-year-old female asked:
Disclaimer

i have constipation,bloated,right n left uterus cramps and lower abdominal cramps after my af end 3days than usual.i ttc early aug.next af due in 2wks

1 doctor answer
Dr. James Rochester
26 years experience Family Medicine
Fertility meds?: Are you taking fertility meds in an attempt to get pregnant? If so, what you are describing can be side effects of some of these meds. Best to discuss these symptoms with your fertility specialist to try and get a handle on whether it is your meds or something else causing your symptoms. Best of luck. Dr R
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 26-year-old female asked:
Dr. Vahe Yetimyan
51 years experience General Practice
Having: variations in the duration of bleeing during menstruation is not abnormal. You had your period. Not pregnant.
A 26-year-old female asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Unrelated: Separate events. May not be related.
A 26-year-old female asked:
Dr. Jack Hinkle
Specializes in Family Medicine
Several items: If you could be pregnant and in a lot of pain, then you should be checked for a possible tubal pregnancy urgently. If not then it could be related to ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Pelv pain: Pelvic pain is complex as there are several organs in the pelvis. The ovaries, fallopian tubes, uterus, cervix, bladder, appendix, intestines, colon a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month